# SDR GAIA02036OP

- Difficulty date: April 18, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Out Of Position
- Location: Nr 3 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 863 - EWR-FWA - NR 3 ENGINE STRUT OVERHEAT ILLUMINATED IN FLIGHT.  THE CREW ISOLATED THE NR 3 BLEED, AND OPERATED AT REDUCED THRUST.  THE AIRCRAFT CONTINUED ITS FLIGHT AND THE LANDING AT FWA WAS UNEVENTFUL.  REPOSITIONED CLAMP ON HIGH PRESSURE BLEED DUCT FROM NR 3 BLEED SHUTOFF VALVE.  OPERATED NR 3 ENGINE AT 78 PERCENT N2 FOR PLUS MINUTES.  NO OVERHEAT INDICATION WAS NOTED AND WAS FOUND TO BE OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
